MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 PINNACLE DM LINER 54_47; TOTAL HIP JOINT REPLACEMENT PROSTHESIS

DEPUY IRELAND - 3015516266 PINNACLE DM LINER 54_47; TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Catalog Number 121854047
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post-operatively, the patient developed a urinary tract infection which has made them very ill.Infection in the joint has since developed, as surgeon noted patient had been doing well before the above infection.A revision of right tha due to infection following a dair was performed.Patient still had infection and required first stage revision to remove all components, wash out and debridement.Cemented a 52 liner and size 1 c stem placed for approximately 6 weeks, and will then fully revise.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: d4: udi: as a valid lot number for the device involved in the event was not provided, the full udi is currently not available.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: patient: right side, patient developed a urinary tract infection which has made them very ill.Infection in the joint has since developed as surgeon noted patient had been doing well before the above infection.Patient is considered medically overweight have requested bmi along with additional patient info, awaiting.Event: revision of tha due to infection following a dair (pc:).Patient still had infection and required first stage revision to remove all components, wash out and debridement.Cemented a 52 liner and size 1 c stem in for approx.6 weeks and will then fully revise.Construct: pinnacle cup (b)(6), dual mobility liner (b)(6), pe liner (b)(6) + femoral head (4489301), corail stem (b)(6).The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.(b)(4).The photo investigation revealed foreign substance that appears to be organic material.However, nothing indicative of a device nonconformance was found.The observed condition is consistent with the explanation process.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the pinnacle dm liner 54_47 would have not contributed to the complained adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PINNACLE DM LINER 54_47
Common Device Name
TOTAL HIP JOINT REPLACEMENT PROSTHESIS
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21138856
Report Number1818910-2025-00683
Device Sequence Number6957659
Product Code LPH
UDI-Device Identifier10603295520283
UDI-Public(01)10603295520283
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K200854
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121854047
Device Lot Number4313472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer01/30/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BI MENTUM ALTRX LNR 47 28.; CORAIL AMT SZ11 STD COL.; DLT TS CER HD 12/14 28MM +5.0.; PINN SECTOR W/GRIPTION 54MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale